# SDR MASA2024091000116

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N85358
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000695
- Aircraft time: 14,357 hours, 8,560 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 19C LIFEVEST MISSING.  PLACED ON MEL  25-66-00
